# SDR SIMA20190920001

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 36,142 hours, 31,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FLIGHT DECK LEVEL AT FL250 DIVR JAX ACCT SMOKE IN COCKPIT. EMER DECL. C/A-PERFORMED FIM TASK 21-20-00-810-801-A AND FOUND PACK 1 ACM NOT CYCLING PROPERLY. REF ITEM 2 THIS LG PG FOR PACK 1 DEFERRAL AND PERFORMED ETN-EM-72-034.
